Will i ever stop feeling tired all the time i'm taking venlafaxine xr pro longed 75mg in the morning and 75mg in the evening. i have been on them 7 weeks tomorrow was just wondering if these are the signs that they may be starting to work and will go away or will i feel like this all the time i'm on them. anyone with any info it would help thanks
You shouldn't be feeling tired all the time at this point, I would call your doctor and let him know how you are feeling. You may need an adjustment in the dosage, talk to your doctor and go from there. Baest wishes.
While you have been on this, have you notice an improvement with your anxiety? Determining whether it is a side effect of your medication can sometimes be tricky in my opinion. In the past seven weeks, has your mood improved or could it be that depression over the anxiety has set in? I agree that you should go talk to your doc about it...sometimes it can be a little trial and error to find the right med or the right dosage of a med in my opinion. Keep us posted!
There are lots of health complaints that can make you feel tired. If you feel tired all the time, don’t blow it off. Give yourself about 2 to 3 weeks to make some lifestyle changes. Get more sleep, trim your social calendar, eat more wholesome foods, drink more fluids, take a multivitamin, and cut back on caffeine and alcohol. "If you're still feeling the symptoms of fatigue after those changes, then you need professional help. So you should consult with your family doctor.
venlafaxine can be a very sedating drug for some. It is a SNRI. SSRI's such as Paroxatine, Sertraline are far less sedating, if at all, so it would be advisable to consult with your doctor and discuss options.
Also i agree with CJ.... Often Depression and anxiety go hand in hand and one dominates the other. it is only when one is controlled that the other may take over and if your anxiety has subsided it could be that the depression is causing your triedness and needs to be addressed.
A blood test would be a good idea also just to rule out conditions such as Anemia.
All in all a trip back to your doc is what is needed it seems.
thanks everyone for all ur advice i did start to feel bettter and got the sleep i wanted but then went down hill again. thats why my doctor increased my dose last thursday and carn't remember thrusdays nights sleep but friday and saturday night got at least 6 hours both nights. this week has been rubbish iv felt crap. had blood taken today. i will get there again as iv been throughit all before bk in 2008. :o) thanks again everyone your comments are making it easier to cope.
i saw on your profile that you have 3 little ones. it could be the meds, or another health condition like anemia or depression, or you could just have a lot of stress making you tired. do you ever take some relaxation tim for yourself? i used to be exhausted for days because of a hectic work schedule...it didnt matter how much sleep i got during the night, i just constantly wanted to go back to bed. so i started giving myself an hour in the evening to relax by myself. sometimes i just go into the bedroom and read, take a warm bath, or a walk around the block. ive noticed significant improvement since i started doing this for myself. i also had to adjust my diet. fruits are great for natural energy. i also try to stay away from fried/greasy foods because they take more effort to digest and that can make you feel tired.
but i do agree with the other posters, def have your doctor check it out. but also try tweaking your lifestyle a tiny bit. it can make a world of difference.
thanks for the post the problem is i'm not really getting any sleep and struggling to fall asleep and staying asleep thats making me depressed, so hopefully when the meds kick in i'll feel bk to normal again. i went through it all in 2008 and i know it takes time with antidepressants. but i felt great after 4 weeks then went down hill again last tuesday so the doctor increased my dose so i guess its my body trying to adjust to the increase thats why i think i'm not getting the sleep i need. i do get time to myself and my husbands been great again through it all and has loads of time off work where as last time my mum and sister were there for me in the day and then my husband at night coz he had to work.
thats great that you have support from your husband and family. hopefully the new dose will help then. i have some trouble with falling asleep and sleeping well after i fall asleep too. if i knew any tips to stop it from happening i would let you on in on them, but other than taking some herbal sleep aids and chamomile tea before bed nothing really seems to help. i hope you start feeling better soon
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST